Fever is a symptom rather than a disease. A body temperature higher than 98.6 F is considered
fever, but it is not of severe consequence until it is above 100.4 F.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
My 3-year-old had a fever four days back, followed by foul-smelling vomit and diarrhea. Why?
Query: Hello doctor, My 3-year-old had a fever four days back and since then has had foul-smelling vomit and diarrhea. Kindly help. Thank you. Read Full »
Answer: Hello, Welcome to icliniq.com. Considering the duration of the fever I would suggest getting the child evaluated physically by a pediatrician with blood investigations like CBC (complete blood count), CRP (C-reactive protein), etc. Meanwhile, you can do the following: Consult your specialist doctor,... Read Full »
My husband got a red rash followed by high-grade fever, increased heart rate, and tightness in his chest after taking Vancomycin for a week. Why?
Query: Hello doctor, My husband has completed chemotherapy for AML and has been given Vancomycin for infection. He has been given Vancomycin for the past week for infection and after about seven days of Vancomycin he started to get a red rash followed by high-grade fever, increased heart rate, and tig... Read Full »
Dr. Mahmoud Ahmed Abdelrahman Abouibrahim
Answer: Hello, Welcome to icliniq.com. Most likely your husband has experienced a hypersensitivity reaction to the Vancomycin. I am glad to hear that most of the symptoms have been cleared. Please send me some pictures of the skin rash in order to be reviewed. Hopefully, there will be no more sympto... Read Full »
Why is my 4-year-old son having a high platelet count and elevated CRP after a fever?
Query: Hi doctor,My 4-year-old son had fever with chills, vomiting, and loose motion ten days back. He was prescribed with antibiotics, he recovered after one week, but complained about stomach pain and got fever occasionally in the night. I saw the doctor and he recommended some test. In that, I found hig... Read Full »
Dr. Goswami Parth Rajendragiri
Answer: Hello, Welcome to iclinic.com I understand your concern. Your child can have viral gastroenteritis-like conditions. Sometimes viral infection can lead to bone marrow suppression and so lymphocytes count can be low. All other findings like neutrophils count, total count normal and typhoid are also ne... Read Full »
My 4-year-old baby has been suffering from a dry cough for three months and a fever once a week. Please help.
Query: Hi doctor, My 4-year-old baby has a dry cough since three months and fever once a week. Kindly advice. Read Full »
Answer: Hi,Welcome to icliniq.com.I understand your concern.Please get the child's complete blood count (CBC), C-reactive protein (CRP quantitative), and chest X-ray done. Further management will depend on these reports.Till then please check the temperature with a thermometer. If the temperature is 100 deg... Read Full »
My daughter has been suffering from severe fever since yesterday. Kindly help.
Query: Hello doctor,My daughter has been suffering from severe fever since yesterday. Kindly help. Read Full »
Dr. Prakash Chandra Girdhar Lal Nagar
Answer: Hello, Welcome to icliniq.com. For fever, I would suggest syrup Tylenol (Acetaminophen 500 mg). I cannot suggest a specific dose as there is no age or weight mentioned. Consult your specialist doctor, discuss with them and take medicines with their consent. Also, if you can share the problem in de... Read Full »
My 7-year-old kid has a fever and infection and is prescribed Paracetamol and antibiotics. Please help.
Query: Hello doctor, My kid is seven years old boy suffering from fever. His temperature was 102 to 103 F the day before yesterday. We had given him liquid Paracetamol. Later it turned out to be an infection. Currently, he is on antibiotics. Read Full »
Answer: Hello, Welcome to icliniq.com. As per the reports (attachments removed to protect the patient's identity), there seems to be a likely viral infection. Therefore, you can continue the antibiotics. Please use Paracetamol only if the fever is between 100 to 102 F and Ibugesic Plus (Ibuprofen and Parace... Read Full »
What causes Nausea, Vomiting, Loose Motion, Fever?
Query: Hi doctor,I have a vomit, loose motion, fever, and body ache. I want to know what kind of fever I have. What are the medicines I can use? And what are the health tips I can follow? Read Full »
Answer: Hello, Welcome to icliniq.com. I will surely help you out. From the symptoms, you have described you most probably have food poisoning. So for vomiting and nausea you need Ondansetron or Domperidone. For fever, Paracetamol will suffice and for body ache, you should have Diclofenac with Ranitidine... Read Full »
Why does my 6.5-year-old son complain of fever, headaches, restlessness, and shivers during sleep?
Query: Hi, My 6.5-year-old boy had stomach infections two days back, and today he complained of a headache. While sleeping, he was restless and shivered a bit with disturbed sleep. I have given him Crocin 0.2 fl oz. I am a single mom, so really worried. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. I read your query and understand your concern. Please check the temperature of the child with a thermometer. The restlessness, headache, and shivering might be due to the start of a fever. If the fever is below 100 degrees Fahrenheit, there is nothing to worry about. I su... Read Full »
I have been suffering from fever, cough, sneezing, and irritation in the nose. Kindly help.
Query: Hello doctor,I have been having a fever for the last two days. If I take Crocin it comes down only for two hours. And along with that, I have a cough, continuous sneezing, and irritation in my nose. Kindly suggest medicines.Kindly help. Read Full »
Dr. Goswami Parth Rajendragiri
Answer: Hello, Welcome to icliniq.com. Thank you for your query I understand your concern. Your symptoms are suggestive of an upper respiratory tract infection. It can be in form of allergic rhinitis or sinusitis. I suggest you investigate with CBC (complete blood count) report to guide you further. You ... Read Full »
My son took antibiotic for fever before 20 days. Should I give him antibiotic again for cough?
Query: Hi doctor, My son is 10 years old. He had cough and low-grade fever. Five days later, I showed him to a pediatrician. She advised Augmentin 625 mg, Mucolite and Duolin nebulizer. The next day my son has symptoms of reaction with Augmentin like diarrhea. So my doctor switched to Azee 250 mg. After 1... Read Full »
Answer: Hi, Welcome to icliniq.com. Your 10-year-old son had a cough and fever which required Augmentin and nebulization, this means that the child has got wheezing with lower respiratory tract infection. Augmentin contains Amoxycillin and Clavulanic acid which may cause diarrhea in some children so right... Read Full »